Jun 19, 2013
Mr Vergel,I am a 53 year old male i am taking atripla have been for some years.I have been gaining weight in my arms,stomach and thighs. what exercise and healthy foods are their for people in my group.I started gaining weight about two years ago any advise would be helpful
| Response from Mr. Vergel
If you are gaining too much weight while eating the same amount of food or keeping the same level of activity, talk to your doctor about running a metabolic and hormone panel. Also, other medications we may be taking for other conditions can influence weight gain. Your doctor can hopefully help balance any hormone issues you may have.
I hope this helps you. Please let us know if you have a more detailed picture of your metabolic test results.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.